# SDR CALA2025013102148

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 45,996 hours, 16,324 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWA972
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 32,238 hours, 11,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT GET ENG 1 TO START. HAD PROPPER N2 BUT NO FF N1 OR RIS E IN EGT.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCAL MX FOUND NOTHING ON EEC BITE, ATTEMPTED APPLYING HEAT TO HMU WITH NO HELP, NO FUEL FLOW ON START ATTEMPTS. REF FIM 73-31 TASK 803 FOR TROUBLESHOOTING. TOMC-MEREDITH TALKING WITH THE CREW HERE IN BZN, THERE WAS FUEL THAT NEEDED TO BE CLEANED UP AFTER THE NO START.  ALSO FOUND THE TAIL PIPE WET WITH FUEL.   CHECKED IGNITERS AND HAD POPPING ON NOTH LEFT AND RIGHT.   ATTEMPTED ENGINE START AFTER EXTENDED DRY MOTOR AND THERE WAS A FUEL FLOW SPIKE (1.25 PPH) AND THEN DROPPED DOWN TO 0.45 PPH AND STABILIZED, NO LIGHT OFF IN 10 SECONDS, TRIED TWICE WITH SAME RESULTS. REQUEST PART NUMBER VERIFICATION FOR NEW FUEL PUMP. COMPLETED REMOVAL OF FUEL PUMP PACKAGE, REF AMM 73-11-01, UPTO AND INCLUDING STEP 2.H.(15).  WAITING FOR JACKING BLOCK TO REMOVE FUEL PUMP QUAD RING. REQUESTING PART NUMBER VERIFICATION FOR NEW HMU TO BE INSTALLED. ACP IDT PART VERIFICATION OF FUEL PUMP UNIT REF IPC 73-11-01-01A FIG. ITEM 95, PN 828300-11 SN YA52411-9 IS OK TO INSTALL (NO.1 ENG). ACP IDT PART VERIFICATION OF HMU REF IPC 73-21-10-01A FIG. ITEM 85 (CONTINUED)... HMU PN 442653 SN BECW3437 IS OK TO INSTALL (NO.1 ENG) IDT PER GMM 09-10-05. COMPLETED FUEL PUMP PACKVERIFIED LEAK AND OPS CHECK OF ENG FUEL SYSTEM NO DISCREPANIES NOTED PER GMM 09-10-05
